| Model Number |
DSBFGE54 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent r thr on (b)(6) 2015.Revised on (b)(6) 2022 as cup moved.Surgeon had seen patient post op and follow ups with good results, surgeon believes the movement took place recently.Head revised with a biolox delta, the cup was revised with another manufacturer's component.(b)(4).